# SDR SIMA20180202002

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 34,101 hours, 29,861 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A LANDING GEAR AIR/GND FAIL CAUTION MESSAGE DURING CLIMBOUT. COULD NOT BRING GEAR UP. MESSAGE EXTINGUISHED 2 MINUTES LATER. BROUGHT GEAR UP. LANDED BACK AT DEPARTURE, GEAR DOWN. REMOVED AND REPLACED NLG AIR /GROUND WOW PROXIMITY SENSOR NR 2 IAW AMM 32-63-02  OPS CHECKED GOOD IAW AMM 32-63-00.
